# SDR MWEA010997

- Difficulty date: June 19, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 44,016 hours, 15,645 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: V3601
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF WHEN POWER LEVERS ADVANCED A TAKE OFF FLAP WARNING WITH SLAT EXTEND AND FLAPS AT 11 POSTION.  -- FLAP TAKE OFF WARNING SWITCH WAS CLEANED AND TESTED. TAKE OFF WARNING SYSTEM FUNCTIONALLY CHECKED OK.
